Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 6, NWS Green Bay, WI

February 20, 2011

NWS Green Bay, WI issued this gale warning at Feb 20, 2011, 5:04 AM CST. It took effect at Feb 20, 2011, 3:00 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2011, 5:04 AM CST (11:04 UTC)
In effect from
Feb 20, 2011, 3:00 PM CST
Expired
Feb 21, 2011, 10:29 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WHUS73 KGRB 201104
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CST SUN FEB 20 2011

...GALE FORCE GUSTS EXPECTED LATE TODAY THROUGH MONDAY...

.STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON AND CONTINUE INTO MONDAY AS A LOW PRESSURE SYSTEM
MOVES ACROSS THE SOUTHERN GREAT LAKES.

LMZ541>543-201915-
/O.UPG.KGRB.GL.A.0002.110220T2100Z-110221T2100Z/
/O.NEW.KGRB.GL.W.0006.110220T2100Z-110221T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
504 AM CST SUN FEB 20 2011

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED
  TO DEVELOP LATE THIS AFTERNOON AFTERNOON...THEN CONTINUE INTO
  MONDAY.

* WAVES WILL INCREASE TO 7 TO 10 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
KIECKBUSCH
6 follow-up statements
316 
WHUS73 KGRB 201221
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
621 AM CST SUN FEB 20 2011

...GALE FORCE GUSTS EXPECTED LATE TODAY THROUGH MONDAY...

.STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND CONTINUE INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES
ACROSS THE SOUTHERN GREAT LAKES.

LMZ541>543-202030-
/O.CON.KGRB.GL.W.0006.110220T2100Z-110221T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
621 AM CST SUN FEB 20 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
CST MONDAY. 

* NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED
  TO DEVELOP LATE THIS AFTERNOON...THEN CONTINUE INTO MONDAY.

* WAVES WILL INCREASE TO 7 TO 10 FEET BY TONIGHT.

* FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO
  THE 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
KIECKBUSCH
005 
WHUS73 KGRB 201600
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CST SUN FEB 20 2011

...GALE FORCE GUSTS EXPECTED LATE TODAY THROUGH MONDAY...

.STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND CONTINUE INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES
ACROSS THE SOUTHERN GREAT LAKES.

LMZ541>543-210000-
/O.CON.KGRB.GL.W.0006.110220T2100Z-110221T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1000 AM CST SUN FEB 20 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
CST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
CST MONDAY. 

* NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED
  TO DEVELOP LATE THIS AFTERNOON...THEN CONTINUE INTO MONDAY.

* WAVES WILL BUILD TO 7 TO 10 FEET BY TONIGHT.

* FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO 
  THE 20S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
765 
WHUS73 KGRB 202212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CST SUN FEB 20 2011

...GALE FORCE GUSTS EXPECTED TONIGHT THROUGH MONDAY...

.STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE TONIGHT THROUGH
MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE
SOUTHERN GREAT LAKES.

LMZ541>543-210615-
/O.CON.KGRB.GL.W.0006.000000T0000Z-110221T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
412 PM CST SUN FEB 20 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. 

* NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED
  TONIGHT THROUGH EARLY MONDAY AFTERNOON.

* WAVES OF 7 TO 11 FEET ARE EXPECTED THROUGH EARLY MONDAY
  AFTERNOON. 

* FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO 
  THE 20S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
950 
WHUS73 KGRB 210332
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CST SUN FEB 20 2011

...GALE FORCE GUSTS EXPECTED TONIGHT THROUGH MONDAY...

.STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE TONIGHT THROUGH
MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE
SOUTHERN GREAT LAKES.

LMZ541>543-211145-
/O.CON.KGRB.GL.W.0006.000000T0000Z-110221T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
932 PM CST SUN FEB 20 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. 

* NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE 
  EXPECTED TONIGHT THROUGH EARLY MONDAY AFTERNOON. 

* WAVES OF 7 TO 11 FEET ARE EXPECTED THROUGH EARLY MONDAY 
  AFTERNOON. 

* FREEZING SPRAY WILL DEVELOP TONIGHT AS TEMPERATURES DROP INTO 
  THE 20S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
509 
WHUS73 KGRB 211106
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
506 AM CST MON FEB 21 2011

...GALE FORCE GUSTS EXPECTED THIS MORNING...

.STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE THIS MORNING
AS A LOW PRESSURE SYSTEM MOVES INTO THE OHIO VALLEY.

LMZ541>543-211800-
/O.EXT.KGRB.GL.W.0006.000000T0000Z-110221T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
506 AM CST MON FEB 21 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* NORTHEAST WINDS 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 TO
  40 KNOTS ARE EXPECTED THIS MORNING. THE WINDS SHOULD DECREASE TO
  15 TO 25 KNOTS WITH A FEW HIGHER GUSTS THIS AFTERNOON INTO
  TONIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS
  AFTERNOON AND TONIGHT.

* WAVES OF 7 TO 10 FEET ARE EXPECTED TODAY...BUT SHOULD SUBSIDE TO
  4 TO 7 FEET TONIGHT.

* FREEZING SPRAY IS ANTICIPATED TODAY INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
KIECKBUSCH
935 
WHUS73 KGRB 211629
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CST MON FEB 21 2011

.....BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING...

..BRISK AND GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE DUE TO
THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER ILLINOIS AND HIGH
PRESSURE OVER ONTARIO CANADA. THE HIGH PRESSURE AREA WILL BUILD
INTO WI AND LAKE MICHIGAN TUESDAY AFTERNOON WITH MUCH LIGHTER
WINDS AND LOWER WAVE HEIGHTS.

LMZ541>543-220030-
/O.CAN.KGRB.GL.W.0006.000000T0000Z-110221T1800Z/
/O.NEW.KGRB.SC.Y.0019.110221T1629Z-110222T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1029 AM CST MON FEB 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHEAST WINDS TO 30 KTS...WITH HIGHER GUSTS THROUGH
  THIS AFTERNOON. THE WINDS SHOULD DECREASE TO 15 TO 25 KNOTS WITH
  A FEW HIGHER GUSTS INTO TONIGHT.

* WAVES: WAVES OF 6 TO 9 FEET ARE EXPECTED...BUT SHOULD SUBSIDE
  TO 4 TO 7 FEET TONIGHT.

* FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 20, 4:14 AM CST, 50 minutes earlier.

Area forecast discussion, Feb 20, 4:14 AM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CST SUN FEB 20 2011

.SHORT TERM...TODAY THROUGH MONDAY...MAIN FCST CONCERN IS THE
WINTER WX HEADLINES.

WV IMAGERY SHOWED A LARGE UPPER TROF MOVG ACROSS THE ROCKIES...
WITH A 150 KT JET STREAK MOVG THROUGH THE FOUR CORNERS REGION
EARLY THIS MORNING. AN 850 MB WARM FRONT WAS LIFTING NORTH
THROUGH NEBRASKA...IOWA AND CENTRAL IL...WITH ELEVATED CONVECTION
FIRING ALONG IT AS A 40-50 KT LOW-LEVEL JET ASCENDED THE FRONTAL
ZONE. REGION RADAR MOSAIC SHOWED THE PCPN FOCUSED ALONG AND NORTH
OF THE H8 WARM FRONT...AND JUST APPROACHING FAR SW WI. OVER GRB
CWA...ONLY MID/HIGH LEVEL CLOUDS WERE NOTED.

BASED ON CURRENT RADAR TRENDS...AND MODEL RH TIMESECTIONS SHOWING
A LOW-LEVEL DRY LAYER LINGERING OVER C/NE WI EARLY THIS MORNING...
HAVE DECIDED TO DELAY THE START TIME OF THE WINTER WX HEADLINES
BY 3-6 HOURS. MODELS STILL SHOW IMPRESSIVE DYNAMICS DEVELOPING
OVER GRB CWA...WITH COUPLED UPPER JETS AND STRONG/DEEP MID-LEVEL
FRONTOGENETIC FORCING OVER THE REGION DURING THE AFTERNOON/EVENING
HOURS. AM SOMEWHAT CONCERNED THAT CONVECTION TO OUR SOUTH WILL
CUT OFF SOME OF OUR MOISTURE TRANSPORT THIS AFTERNOON AND EARLY
EVG...SO BACKED OFF AN INCH OR TWO ON OUR SNOWFALL TOTALS FOR
THE EVENT. AM ALSO CONCERNED THAT WEAK DRY SLOTTING SHOWN BY
A FEW MODELS OVER OUR FAR SOUTHERN COUNTIES TONIGHT MAY
DECREASE THE SNOW...OR EVEN BRIEFLY REMOVE THE ICE FROM THE
COLUMN...LEADING TO A PERIOD OF FREEZING RAIN. NEEDLESS TO SAY...
THERE ARE STILL SOME UNKNOWNS THAT MAY NEED TO BE ADDRESSED AS
THE EVENT UNFOLDS.

IN GENERAL...KEPT THE WINTER WX ADVISORIES ACROSS THE FAR NORTH...
AND WINTER STORM WARNINGS FOR THE REST OF THE CWA. WILL DROP SNOW
TOTALS TO 7 TO 11 INCHES IN THE WARNING AREA TO ACCOUNT FOR SOME
OF THE CONCERNS MENTIONED ABOVE. KEPT THE END TIME FOR THE FOX
VALLEY...BAYSHORE...LAKESHORE AREAS UNTIL 18Z MONDAY...TO ACCOUNT
FOR EXPECTED BLOWING/DRIFTING DUE TO STG NE WINDS FUNNELING DOWN
THE BAY AND OFF THE LAKE. LOCAL BLIZZARD CONDITIONS ARE PSBL
TONIGHT.

EXPECT THE SNOW TO GRADUALLY TAPER OFF FROM THE NORTH LATE
TONIGHT INTO MONDAY. HOWEVER...AN UPPER LEVEL LOW PASSING TO
OUR SOUTH WILL KEEP SOME LIGHT SNOW IN THE FCST OVER C/EC WI
THROUGH THE DAY. WILL NEED TO KEEP AN EYE ON THIS FEATURE...
AS IT COULD PRODUCE MORE SNOW THAN WE'RE CURRENTLY FORECASTING
OVER OUR SOUTHERN COUNTIES.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
COLD NORTHEAST FLOW OFF OF LAKE MICHIGAN WILL BRING A CHANCE OF
SNOW SHOWERS TO THE LAKE MICHIGAN SHORELINE MONDAY NIGHT. SOME QUESTIONS
LINGER ABOUT THE DRY AIR AT 850MB TO SUSTAIN MORE THAN LIGHT SNOW SHOWER
ACTIVITY. FLOW TURNS TO THE SOUTH LATE MONDAY NIGHT. ON
TUESDAY...HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN WITH
WITH BELOW NORMAL TEMPERATURES.

COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT...BRINGING A CHANCE OF RAIN OR SNOW TO THE REGION.
SOUNDING INDICATED BEST CHANCE FOR RAIN WILL BE ACROSS CENTRAL AND
NORTHEAST WISCONSIN.

ATTENTION THEN TURNS TO THE POTENTIAL WINTER STORM THAT WILL
AFFECT THE REGION THURSDAY AND THURSDAY NIGHT. LATEST MODEL RUNS
OF THE GFS/ECMWF TAKE THE SYSTEM SOUTH OF THE AREA WITH LITTLE OR
NO PRECIPITATION ACROSS THE AREA. THE CANADIAN CONTINUE TO BRING
SYSTEM INTO THE REGION WITH AN ACCUMULATING SNOWFALL TO THE SOUTHEAST
TWO THIRDS OF THE FORECAST AREA. PER COORDINATION WITH SURROUNDING
OFFICES...LOWERED POPS CONSIDERABLY THURSDAY NIGHT. I AM SURE WITH
LATER RUNS..THIS SYSTEM WILL TREND FURTHER NORTH TO CLIP OUR
FORECAST AREA.

WEAK DISTURBANCES WILL MOVING THROUGH THE MEAN FLOW FRIDAY INTO
SATURDAY...BRINGING SMALL CHANCES FOR LIGHT SNOW. DID LOWER
TEMPERATURES A FEW DEGREES AT THE END OF NEXT WEEK AS GFS/ECMWF
INDICATED A CHUNK OF ARCTIC AIR MOVING ALONG THE CANADIAN BORDER.
&&

.AVIATION...SNOW WILL BE A LITTLE SLOWER TO ARRIVE THIS MORNING
THAN PREVIOUSLY THOUGHT...BUT CONDITIONS ARE STILL EXPECTED TO
RAPIDLY DETERIORATE FROM SW TO NE DURING THE LATE MORNING AND
EARLY AFTERNOON. LOOK FOR MVFR/IFR CIGS...AND VSBYS DROPPING
TO 1/2SM-1SM IN MOST PLACES. LOCALLY HEAVY SNOW IS EXPECTED THIS
AFTERNOON AND EVENING. THERE IS A SMALL THREAT OF FREEZING RAIN
SOUTH OF A LINE FROM ISW TO MTW TONIGHT. STRONG GUSTY NE WINDS
IN THE FOX VALLEY/LKSHR AREAS WILL CAUSE EXTENSIVE BLOWING AND
DRIFTING SNOW.
&&

.MARINE...UPGRADED THE GALE WATCH TO A WARNING FROM 21Z/SUN TO
21Z/MON. NE WINDS WILL INCREASE AS LOW PRESSURE MOVES FROM
SOUTHERN IOWA INTO CENTRAL IL TONIGHT...WITH GUSTS EXCEEDING
GALE FORCE FOR AN EXTENDED PERIOD.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 9 AM THIS MORNING TO NOON CST MONDAY
FOR WIZ038>040-048>050.

WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 AM CST MONDAY
FOR WIZ030-031-035>037-045.

WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST MONDAY FOR
WIZ018>021.

WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM CST MONDAY FOR
WIZ005-010>013.

WINTER STORM WARNING FROM NOON TODAY TO NOON CST MONDAY FOR
WIZ022-073-074.

&&

KIECKBUSCH/ECKBERG
Hazardous weather outlook, Feb 20, 4:20 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CST SUN FEB 20 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
420 AM CST SUN FEB 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS TRAVEL CONDITIONS WILL DEVELOP THIS MORNING ACROSS
CENTRAL AND NORTHEAST WISCONSIN...THEN WORK INTO NORTH CENTRAL AND
FAR NORTHEAST WISCONSIN THIS AFTERNOON. WINTER WEATHER ADVISORIES
OR WINTER STORM WARNINGS HAVE BEEN POSTED FOR ALL OF CENTRAL...NORTH
CENTRAL AND NORTHEAST WISCONSIN TODAY AND TONIGHT. WINTER STORM
WARNINGS WILL REMAIN IN EFFECT UNTIL NOON ALONG HIGHWAY 41 EAST TO
THE LAKE.

A STRONG WINTER STORM WILL PRODUCE SIGNIFICANT SNOW STARTING
THIS MORNING ACROSS CENTRAL AND NORTHEAST WISCONSIN...THEN WORK
INTO NORTH CENTRAL AND FAR NORTHEAST WISCONSIN THIS AFTERNOON. THE
SNOW WILL BECOME HEAVY AT TIMES THIS AFTERNOON AND THIS EVENING
FOR LOCATIONS SOUTH OF A MERRILL TO MARINETTE LINE. TOTAL STORM
SNOWFALL AMOUNTS ARE EXPECTED TO RANGE FROM 7 TO 11 INCHES OVER
CENTRAL AND EAST CENTRAL WISCONSIN...AND 4 TO 7 INCHES OVER NORTH
CENTRAL AND FAR NORTHEAST WISCONSIN

IN ADDITION TO THE SNOW...INCREASING NORTHEAST TO EAST WINDS WILL
PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW THIS AFTERNOON AND
TONIGHT. NEAR BLIZZARD CONDITIONS ARE POSSIBLE ACROSS NORTHEAST
WISCONSIN...ESPECIALLY ALONG AND EAST OF HIGHWAY 41. TRAVEL IS
NOT RECOMMENDED THIS AFTERNOON AND TONIGHT ACROSS NORTHEAST WISCONSIN
AS WEATHER CONDITIONS DETERIORATE AND BECOME EXTREMELY HAZARDOUS.

FOR THE LATEST INFORMATION ON THE WINTER STORM...PLEASE SEE THE
LATEST WINTER STORM PRODUCT FOR THE LATEST DETAILS ON THIS IMPENDING
WINTER STORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE INTO MONDAY MORNING ACROSS
NORTHEAST WISCONSIN. GUSTY NORTHERLY WINDS WILL CAUSE CONSIDERABLE
BLOWING AND DRIFTING SNOW AND WILL CREATE NEAR BLIZZARD CONDITIONS
AT TIMES EARLY MONDAY MORNING. CONDITIONS SHOULD GRADUALLY IMPROVE
LATE MONDAY MORNING AS WINDS GRADUALLY SUBSIDE. THE SEVERE WINTER
WEATHER MAY CAUSE SCHOOL CANCELLATIONS OR LATE STARTS. IF YOU ARE
HEADING TO THE AIRPORT...CALL AHEAD TO THE GET THE LATEST
INFORMATION ON YOUR FLIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OR WIND GUSTS OVER 40
MPH THIS AFTERNOON THROUGH MONDAY MORNING.

LMZ521-522-541>543-211030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
420 AM CST SUN FEB 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST GALES ARE EXPECTED LATE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHERLY GALES ARE EXPECTED TO DIMINISH ON MONDAY.

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.